MAUDE Adverse Event Report: Medacta International SA GMK Primary Total Knee System; Tibial tray fix cemented S.4L

Medacta International SA GMK Primary Total Knee System; Tibial tray fix cemented S.4L
Model Number 02.07.1204L
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year and 9 months from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the gmk-sphere cemented s4 tibial tray to a rev.Tibial tray left s4 and revised the flex 4l - 11mm insert to a flex 4l - 13mm at his discretion.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06 august 2026 gmk-sphere 02.07.1204l tibial tray fix cemented s.4l () lot 2348228: (b)(4) items manufactured and released on 02-may-2024.Expiration date: 15-apr-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.E0411fl gmk-sphere tibial insert e-cross - flex 4l - 11mm () lot 2116927: (b)(4) items manufactured and released on 12-may-2022.Expiration date: 19-dec-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK Primary Total Knee System
Common Device Name
Tibial tray fix cemented S.4L
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50209598
Report Number3005180920-2026-00858
Device Sequence Number17672694
Product Code JWH
UDI-Device Identifier07630030819902
UDI-Public07630030819902
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1204L
Device Lot Number2348228
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale
Patient RaceWhite